Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic Toeplitz operators with automorphic symbol. II


Authors: M. B. Abrahamse and Joseph A. Ball
Journal: Proc. Amer. Math. Soc. 59 (1976), 323-328
MSC: Primary 47B35; Secondary 30A58
MathSciNet review: 0454714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ \phi $ in $ {H^\infty }$, let $ {T_\phi }$ be the analytic Toeplitz operator with symbol $ \phi $ and let $ \{ {T_\phi }\} '$ be the commutant of $ {T_\phi }$. Two infinite Blaschke products $ \phi $ and $ \psi $, are exhibited such that $ \{ {T_\phi }\} ' \cap \{ {T_\psi }\} '$ is not equal to $ \{ {T_\theta }\} '$ for any inner function $ \theta $. Also, two questions on reducing subspaces of analytic Toeplitz operators are answered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 30A58

Retrieve articles in all journals with MSC: 47B35, 30A58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0454714-4
PII: S 0002-9939(1976)0454714-4
Keywords: Toeplitz operator, automorphic function, modulus automorphic function, universal covering map, composition operator
Article copyright: © Copyright 1976 American Mathematical Society